YinChiao Tablet (120)
$11.95
For the temporary relief of minor aches and pains associated with the common cold, sore throat, headache, muscular aches, backache and to reduce fever. Temporarily relieves runny nose and relieves sneezing, itching of the nose or throat and itchy watery eyes due to hay fever or other upper respiratory allergies (allergic rhinitis).
Description
Yin Qiao Jie Tu (120) 银桥解毒片 120粒
Actions :
For the temporary relief of minor aches and pains associated with the common cold, sore throat, headache, muscular aches, backache and to reduce fever. Temporarily relieves runny nose and relieves sneezing, itching of the nose or throat and itchy watery eyes due to hay fever or other upper respiratory allergies (allergic rhinitis).
When taken as directed, YinChiao Tablets supports the health of the respiratory system, immune system, nervous system, sinuses, stomach and bowels, and the general well-being of the body. This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
Directions :
Adults and children 12 years of age and older: Take 6 tablets every 4 hours, not to exceed 36 tablets in 24 hours, or as directed by a doctor. Children 6 to under 12 years of age: Take 3 tablets every 4 hours, not to exceed 18 tablets in 24 hours, or as directed by a doctor. Children under 6 years of age, consult a doctor.
Active ingredients :
Acetaminophen 60 mg, Chlorpheniramine Maleate 0.667 mg.
Inactive ingredients :
Bamboo shoots, Burdock root, Fennel seed, Licorice, Peppermint and contains FD&C Yellow No.5 and FD&C Yellow No.6 as color additives.
Warnings :
1.) Do not purchase if printed film around the bottle is broken or missing. 2.) Do not take this product for pain for more than 10 days for adults and 5 days for children, and do not take for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. Do not give this product to children for the pain of arthritis unless directed by doctor. 3.) If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. 4.) May cause excitability especially in children. 5.) Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. 6.) May cause drowsiness, alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery. 7.) As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. KEEP THIS AND ALL DRUGS OUT OF REACH OF CHILDREN. IN CASE OF ACCIDENTAL OVERDOSE, SEEK PRO
NOTE: For optimal dosage, it is best to first consult with an herbalist before taking this product. Without the recommendation of an experienced herbalist, over-the-counter products may only treat the symptoms of what might be an underlying system imbalance (e.g. yin excess, yang deficiency). For a more individualized treatment plan, we offer custom formulas through a consultation with our herbalist, Frank Lin, in person or over the phone.
Additional information
chinese_name | 银桥解毒片 120粒 |
---|
Reviews
There are no reviews yet.